# SDR R61A201406070739

- Difficulty date: June 7, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N817MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000038
- Aircraft time: 25,984 hours, 19,207 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1700064F
- Part serial: 0208
- Condition: Failed
- Location: Slat / Flaps
- Part time: 26,080 hours, 19,383 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED SLAT LOW RATE MESSAGE AT FL200.   DETECTED AN ELECTRICAL SMOKE ODOR.  NO SMOKE WAS VISIBLE AND ODOR STARTED TO DISSIPATE, DONNED OXYGEN MASKS, RETURNED TO DEPARTURE, DECLARED AN EMERGENCY AND RAN QRH.  LANDED WITHOUT INCIDENT.    MAINTENANCE INSPECTED AND FOUND THE NR 1 SFACE DAMAGED WITH MELTED METAL. MAINTENANCE R & R THE NR 1 SFACE  IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
